# SDR UPS01835706

- Difficulty date: April 24, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PORTABLE FIRE EXTINGUISHER LEAKING NEEDS RECHARGE.  REMOVED AND REPLACED FIRE EXTINGUISHER IN COURIER AREA.
